# SDR AALA20070231

- Difficulty date: January 31, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T2329/31JAN - GEAR UNSAFE LIGHT ILLUMINATED DURING RETRACTION.  CYCLED GEAR WITH NO HELP.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  DOWN AND LOCKED INDICATIONS WERE GOOD.  REPLACED NOSE LANDING GEAR STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
